Do you have good days and bad ones?
I am really trying to figure out if this is thyroid related...sometimes I will have a good day and sometimes a bad one. I will take my medicine in the morning and my heart will race about two to three hours later. That will happen everyday. Some days it feels as though my pill didn't go in right, like it is sitting in the back of my throat or something. Those days I will become foggy,depressed and anxious. Sometimes I am fine all day and then around 2:30 or 3 I will get foggy and depressed. Sometimes just the opposite, I will be foggy all day and it will lift later. I can't really find a pattern. Also, my eyes will sag at different times of the day, the skin above will sag and the bags will be bigger under them. Also, one eye will be bigger than the other at different times of the day. They seem to change by the minute.That is why I am suspecting thyroid and not menopause. I am taking Erfa and the only thing I can think of is maybe I don't digest it right??? Maybe I have a bad batch??? Does anyone have these problems??? I also am having bad twitching and buzzing, and some days are worse than others.I feel like I am going nuts!